# SDR CALA2021081101316

- Difficulty date: August 11, 2021
- Submitted: August 11, 2021
- Operation: Air carrier
- Aircraft: N35271
- Make and model: Boeing 737824
- Aircraft serial: 31589
- Aircraft time: 64,076 hours, 21,894 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Transducer
- Part number: 1400252
- Part serial: 3117
- Condition: Inoperative
- Location: #1 Mlg Wheel
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ANTISKID INOP LIGHT LIGHT ON LIGHT IS INTERMITENT CREW REPORTED THAT THE ANTISKID INOP LIGHT CAME ON MOMENTARILY AT ABOUT 45 MINUTES INTO FLIGHT. AFTER THE LIGHT EXTINGUISHED IT DID NOT COME BACK ON THE REST OF THE FLIGHT. NO OTHER ISSUES REPORTED DURING CREW DEBRIEF. PERFORMED FIM 32-42 TASK 829 AACU BITE TEST DISPLAYED FAULT MSG XDCR1. #1 WHEEL TRANDUCER FAULT. REMOVED AND REPLACED #1 MLG WHEEL TRANSDUCER REF AMM 32-42-11. FAULT CLEARED. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1071356  SN OFF 3117 OIL SERVICE ACCOMPLISHED AT IAD FOR FLT 0652 ON 08 AUG 00:35:07 ENGINE 1: 04 ADDED   BY U352085 ENGINE 2: 01 ADDED   BY U352085 ENGINE 3: ENGINE 4: APU: 00 CHECKED BY U352085 TRANSDUCER, MLG  OFF 99-3242-9-0002 3117 ON 99-3242-9-0002 7884 IPC REFERENCE # 32-42-11-01
